# SDR UALA2011110906111

- Difficulty date: November 9, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 40,631 hours, 4,948 cycles
- Engine: Pwa PW40903
- Engine time: 43,835 hours, 5,654 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Bearing
- Part number: 59T762
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 2 ENG FAULT HISTORY SHOWS MAINTENANCE MSG MORE THAN ONCE IN 5 LEGS.  NR 1 BEARING ACCELEROMETER SIGNAL OUT OF RANGE. 
WITH THIS MSG OCCURING IN DESCENT, IT IS A NUISANCE, NO ACTION  IS REQUIRED.  ALSO, 483-0058 NR 1 BRG ACCELEROMETER IS AN INTERNAL ENGINE PART.  NOT LRU.  OK FOR SERVICE PER MT77-005.
